# SDR ABXA9700801

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 3954558
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 85-01-03 AMEND 39-4977:  RT OUTBOARD SPOILER FITTING CRACKED.  REPLACED FITTING IAW DC-9 M/M 27-61-1.
